6 doctors weighed in:

Can mono cause heart pain?

6 doctors weighed in
Dr. Louis Grenzer
Internal Medicine - Cardiology
3 doctors agree

In brief: Yes

Chest pain is not usually a symptom of mono.
It might more likely be related to vomiting or a side effect of medication in which case it is hot really "heart pain" although it might be in the chest. There was one report of a patient who had chest pain related to infarction of teh spleen in mono. Mono does affect the spleen which can even rupture as a result of mono.

In brief: Yes

Chest pain is not usually a symptom of mono.
It might more likely be related to vomiting or a side effect of medication in which case it is hot really "heart pain" although it might be in the chest. There was one report of a patient who had chest pain related to infarction of teh spleen in mono. Mono does affect the spleen which can even rupture as a result of mono.
Dr. Louis Grenzer
Dr. Louis Grenzer
Thank
Dr. Ibrahim Moussa
Internal Medicine - Cardiology
1 doctor agrees

In brief: Yes

One of the complications of mono is myocarditis or inflamation of the heart muscle, please talk to your doctor and get checked out

In brief: Yes

One of the complications of mono is myocarditis or inflamation of the heart muscle, please talk to your doctor and get checked out
Dr. Ibrahim Moussa
Dr. Ibrahim Moussa
Thank
Read more answers from doctors